

MOST, 2025.Július 25-27.

SPECIÁLIS INFORMÁCIÓK

KIEGÉSZÍTÉS AZ ANGOL NYELVŰ KIÍRÁSHOZ

A verseny neve: Autós Gyorsasági Országos Bajnokság D4 GT, F4, TWC ,TCR, a Swift Cup Europe és az Endurance Bajnokság futamai

A verseny rendezője:	Krenek Motorsport s.r.o.		
Címe:	Revoluční 246, 250 64 Měšice, Česká republika		
posta címe:	u.a.		
Telefon:	+420 283 981 766, +420 602 267 249		
Email	info@krenek.cz		
Kapcsolati email:	<u>circuit@mnasz.hu</u>		
Kapcsolati telefon:	+36309422428		

A Rendezvény az FIA, a CEZ, az ACCR, az Autós Gyorsasági Országos Bajnokság Alapkiírás 2025. és a sorozatok szabályzatai szerint kerül lebonyolításra.

NEVEZÉSI ZÁRLAT: 2025. július 20. 24:00 óra (postabélyegző kelte)

Nevezési dij:

-	D4 GT autók	– 470€ / futam
-	Endurance	- 792€
-	Renault Clio Cup	- 396€/futam
-	TCR Eastern Europe	- 1188€/hétvége, 990€/junior
-	F4	- 1300€/ 2 futam

A nevezési díjakat az alábbi számlaszámra kérjük utalni: KRENEK MOTORSPORT s.r.o., Revolucni 246, 250 64 Mesice, Czech Republic IBAN - CZ1301000000354059320277 SWIFT - KOMBCZPPXXX

A verseny tisztségviselői:

Felügyelő testület vezetője:	Vinoczai Attila (HU)
tagjai:	Veronika Mallatová Bartosová (CZE)
	Eva Grubber (AT)
Versenyigazgató: TCR,TCC, Swift Cup:	Michal Marek (CZE)
Versenyigazgató: F4	Adam Svoboda
Versenytitkár:	Edeltraud Pochmanová
Vezető technikai ellenőr:	Richard Kral (CZE)
Időmérés és értékelés vezetője:	Bernd Jung
Versenyorvos:	Végrehajtási utasítás szerint
Gyorsbeavatkozó szolgálat vezetője:	Michal Marek

A Rendezvény második fordulójában a tisztségviselők névsorában nincs változás.

PADDOCK KÖLTÖZÉS: 2025. JÚLIUS 24. (CSÜTÖRTÖK) 16 ÓRÁTÓL

Adminisztratív átvétel:

Helye: Most, versenyiroda *Ideje:* 2025. július 25. 9:00 – 11:30

TECHNIKAI GÉPÁTVÉTEL:

Helye: Most -depóban *Ideje:* 2025. július 25. 9:00 – 11:30

GÉPKÖNYVEZÉS: a rendezvényre gépkönyvezés nem kerül kiírásra!

VERSENYZŐI ELIGAZÍTÁS: (A RÉSZVÉTEL VALAMENNYI VERSENYZŐ RÉSZÉRE KÖTELEZÖ)

 Helye:
 Média terem

 Ideje:
 2025.07.25.
 13:10 – TCR és Clio Cup

 2025.07.25.
 14:10 – F4
 2025.07.25.
 15:10 – SWIFT CUPR EUROPE, TWINGO CUP

 2025.07.25.
 17:20 – D4 GT, D5, ENDURANCE, P9
 17:20 – D4 GT, D5, ENDURANCE, P9

Autós Gyorsasági Országos Bajnokság MOST, 2025. július 25-27.

A versenyfutamok távja az első, a második és a harmadik fordulóban: (Bemelegítő kör nélkül): 25 perc, Endurance 60 perc+1kör, Swfit Cup Europe 20 perc+1kör

A VERSENY IDŐTERVE:

A verseny egyszerűsített időtervét az 1. sz. melléklet tartalmazza:

2025. július 25. (péntek) Fizetős szabadedzések Adminisztratív és technikai átvétel Briefing 2025. július 26. (szombat) Időmérő edzések Versenyfutamok 1. Endurance 2025. július 27. (vasárnap) Időmérő edzések 2. Versenyfutamok 2.

A FORDULÓK DÍJAZÁSA: Az Autós Gyorsasági Országos Bajnokság Alapkiírás 2025. szerint történik.

Díukiosztó: A kategória versenyfutamának leintése után azonnal a díjkiosztó pódiumon.

BOXOK ÉS DEPO IGÉNYLÉS:

мódja:(rásban az info@krenek.cz *EMAIL CIMEN вохок díja*: 800€ +VAT/box.

Egyebek:

- 1. A verseny lebonyolítása az FIA CEZ pálya versenyek szabályai valamint a mellékelt angol nyelvű kiírásban leírtak szerint történik.
- Óvás ideje minden futam esetében az ideiglenes eredménylista kifüggesztése után 30 perc. Óvás díja: Általános óvás esetén: MNASZ díjtételek szerint
 - Technikai óvás esetén: MNASZ díjtételek szerint (valamint a Felügyelő Testület által megállapított kaució befizetése) Nemzetközi sorozatoknál az angol nyelvű kiírásban jelzett díjak.
- 3. A Rendező felhívja a figyelmet a nevezések időben történő elküldésére! Azokkal a nevezőkkel szemben, akik a nevezést késedelmesen, nem az előírásoknak megfelelően küldik el, a Rendező az Alapkiírásban meghatározott büntetéseket foganatosítja.
- 4. Zászlójelzések az FIA "H" függeléke szerint.
- 5. A rendezői kötelező reklámokra vonatkozóan az angol nyelvű kiírás előírásai érvényesek. A verseny rajtszáma felett és alatt, illetve a szélvédő csíkon elhelyezett reklám nem váltható meg, hiánya a rajtengedély megvonásával jár.
- 6. Ezúton szeretnénk felhívni figyelmeteket a biztosítás kérdésére. A licencdíjban foglalt biztosítás nem terjed ki a Magyarország területén kívüli rendezvényekre.
- 7. Kérünk Benneteket, hogy az angol nyelvű kiírást alaposan tanulmányozzátok át!

Budapest, 2025.július 15.

A versenyt a Magyar Nemzeti Autósport Szövetség Gyorsasági Bizottsága a K-0610/2025.07.15.szám alatt hagyta jóvá.

Venesz Ágnes Autós Gyorsasági Bizottság vezetője



RACING JOURNAL SPEED FEST

Detailed Timetable | Version 1 | Subject to the Stewards approval

Friday, 25 July 2025						
Start		Finish	Duration	Programme	Series	Gap
9:00	-	9:50	50	free testing	F4 CEZ	5
9:55	-	10:20	25	free testing	CLIO CUP + SUZUKI SWIFT CUP	5
10:25	-	10:50	25	free testing	FIA CEZ D4/D5 + P9 + TCR	5
10:55	-	11:20	25	free testing	F4 CEZ	5
11:25	-	11:50	25	free testing	CLIO CUP + SUZUKI SWIFT CUP	5
11:55	-	12:20	25	free testing	FIA CEZ D4/D5 + P9 + TCR	5
12:20	-	13:10		BREAK		
13:10	-	13:35	25	free practice 1	F4 CEZ	5
13:40	-	14:05	25	free testing	CLIO CUP + SUZUKI SWIFT CUP	5
14:10	-	14:35	25	free practice	FIA CEZ D4/D5 + P9	5
14:40	-	15:10	30	free practice	TCR EASTERN EUROPE	5
15:15	-	15:40	25	free practice 2	F4 CEZ	5
15:45	-	16:15	30	free practice	TCC - CLIO CUP	5
16:20	-	16:45	25	free practice	SUZUKI SWIFT CUP EUROPE	5
16:50	-	17:15	25	free practice 3	F4 CEZ	5
17:20	-	18:00	40	free practice	TWINGO	5



Detailed Timetable | Version 1 | Subject to the Stewards approval

				Saturday, 26 July		
Start		Finish	Duration	Programme	Series	Gap
8:30	-	8:55	25	qualifying	SUZUKI SWIFT CUP EUROPE	10
9:05	-	9:30	25	qualifying 1	FIA CEZ D4/D5 + P9	10
9:40	-	10:00	20	qualifying	F4 CEZ	10
10:10	-	10:30	20	qualifying	TCR EASTERN EUROPE	10
10:40	-	11:10	30	qualifying	FIA CEZ ENDURANCE + P9	10
11:20	-	11:40	20	qualifying	TCC - CLIO CUP	10
11:40	-	12:25		INDY CAR EXHIBITION		
12:25				pit exit open	SUZUKI SWIFT CUP EUROPE	
12:30				pit exit closed	SUZUKI SWIFT CUP EUROPE	
12:30				5 minutes board	SUZUKI SWIFT CUP EUROPE	
12:35				formation lap	SUZUKI SWIFT CUP EUROPE	
12:40	-	13:05	25	race 1 (20 min + 1 lap)	SUZUKI SWIFT CUP EUROPE	15
13:20				pit exit open	FIA CEZ D4/D5 + P9	
13:25				pit exit closed	FIA CEZ D4/D5 + P9	
13:25				5 minutes board	FIA CEZ D4/D5 + P9	
13:30				formation lap	FIA CEZ D4/D5 + P9	
13:35	-	14:00	25	race 1 (race 25 min)	FIA CEZ D4/D5 + P9	15
14:15				pit exit open	TCR EASTERN EUROPE	
14:20				pit exit closed	TCR EASTERN EUROPE	
14:20				5 minutes board	TCR EASTERN EUROPE	
14:25				formation lap	TCR EASTERN EUROPE	
14:30	-	14:55	25	race 1 (race 25 min)	TCR EASTERN EUROPE	15
15:10				pit exit open	F4 CEZ	
15:15				pit exit closed	F4 CEZ	
15:15				5 minutes board	F4 CEZ	
15:20				formation lap	F4 CEZ	
15:25	-	15:50	25	race 1 (race 25 min)	F4 CEZ	15
16:05				pit exit open	TCC - CLIO CUP	
16:10				pit exit closed	TCC - CLIO CUP	
16:10				5 minutes board	TCC - CLIO CUP	
16:15				formation lap	TCC - CLIO CUP	
16:20	-	16:45	25	race 1 (race 25 min)	TCC - CLIO CUP	15
17:00	-	17:25	25	qualifying	TWINGO CUP	10
17:35				pit exit open	FIA CEZ ENDURANCE + P9	
17:40				pit exit closed	FIA CEZ ENDURANCE + P9	
17:40				10 minutes board	FIA CEZ ENDURANCE + P9	
17:45				5 minutes board	FIA CEZ ENDURANCE + P9	
17:50				formation lap	FIA CEZ ENDURANCE + P9	
17:55	-	18:55	60	race 1 (60 min + 1 lap)	FIA CEZ ENDURANCE + P9	



Detailed Timetable | Version 1 | Subject to the Stewards approval

				Sunday, 27 July 2	2025	
Start		Finish	Duration	Programme	Series	Gap
9:00	-	9:25	25	qualifying 2	FIA CEZ D4/D5 + P9	10
9:35				pit exit open	TWINGO CUP	
9:40				pit exit closed	TWINGO CUP	
9:40				5 minutes board	TWINGO CUP	
9:45				formation lap	TWINGO CUP	
9:50	-	10:15	25	race 1 (race 25 min)	TWINGO CUP	15
10:30				pit exit open	F4 CEZ	
10:35				pit exit closed	F4 CEZ	
10:35				5 minutes board	F4 CEZ	
10:40				formation lap	F4 CEZ	
10:45	-	11:10	25	race 2 (25 min)	F4 CEZ	15
11:25			20	pit exit open	SUZUKI SWIFT CUP EUROPE	
11:30				pit exit closed	SUZUKI SWIFT CUP EUROPE	
11:30				5 minutes board	SUZUKI SWIFT CUP EUROPE	
11:35				formation lap	SUZUKI SWIFT CUP EUROPE	
11:40	-	12:05	25	race 2 (20 min + 1 lap)	SUZUKI SWIFT CUP EUROPE	15
12:20	-	12.00	25	pit exit open	TCR EASTERN EUROPE	10
12:25				pit exit closed	TCR EASTERN EUROPE	
12:25				5 minutes board	TCR EASTERN EUROPE	
12:20				formation lap	TCR EASTERN EUROPE	
12:30	-	13:00	25	race 2 (25min)	TCR EASTERN EUROPE	15
12:35	-	13.00	25	pit exit open	FIA CEZ D4/D5 + P9	15
13:20						
				pit exit closed	FIA CEZ D4/D5 + P9	
13:20				5 minutes board	FIA CEZ D4/D5 + P9	
13:25		40.55	05	formation lap	FIA CEZ D4/D5 + P9	45
13:30	-	13:55	25	race 2 (25 min)	FIA CEZ D4/D5 + P9	15
14:10				pit exit open	TCC - CLIO CUP	
14:15				pit exit closed	TCC - CLIO CUP	
14:15				5 minutes board	TCC - CLIO CUP	
14:20				formation lap	TCC - CLIO CUP	
14:25	-	14:50	25	race 2 (25 min)	TCC - CLIO CUP	15
15:05				pit exit open	F4 CEZ	
15:10				pit exit closed	F4 CEZ	
15:10				5 minutes board	F4 CEZ	
15:15				formation lap	F4 CEZ	
15:20	-	15:45	25	race 3 (25 min)	F4 CEZ	15
16:00				pit exit open	TWINGO CUP	
16:05				pit exit closed	TWINGO CUP	
16:05				5 minutes board	TWINGO CUP	
16:10				formation lap	TWINGO CUP	
16:15	-	16:40	25	race 2 (25 min)	TWINGO CUP	15
16:55				pit exit open	SUZUKI SWIFT CUP EUROPE	
17:00				pit exit closed	SUZUKI SWIFT CUP EUROPE	
17:00				5 minutes board	SUZUKI SWIFT CUP EUROPE	
17:05				formation lap	SUZUKI SWIFT CUP EUROPE	
17:10	-	17:35	25	race 3 (20 min + 1 lap)	SUZUKI SWIFT CUP EUROPE	



SUPPLEMENTARY REGULATIONS

1. Event Name of the Event Circuit: Date:	RACING JOURNAL SPEED FEST Autodrom Most, Czech Republic 25-27/07/2025	
2. General undertaking	Event is organized as three days international event.	
3. Organization The organizer:	KŘENEK MOTORSPORT s.r.o. Revoluční 246, 250 64 Měšice, Česká republika Tel.: +420 283 981 766, +420 602 267 249 <u>info@krenek.cz</u>	
ASN:	Autoklub České republiky Opletalova 1337, 110 00 Praha – Nové město, Česká republika	

4. Regulations

The organizer may inform all the competitors/drivers about the changes or amendments to the present Supplementary regulations in form of bulletins. The bulletins have the same value as present Supplementary regulations.

The Event will be organised in accordance with the following rules and regulations to be respected by all competitors and drivers undertake signing the entry form:

- 1. FIA International Sporting Code and its Appendixes
- 2. FIA CEZ Sporting Regulations 2025
- 3. National Sporting Regulations ACCR 2025
- 4. Sporting Regulations ACCR Circuit 2025
- 5. Sporting Regulations GT Cup Series 2025
- 6. Sporting Regulations ACCR Touring Car Cup
- 7. Sporting Regulations TCR Eastern Europe
- 8. Sporting Regulations F4 CEZ
- 9. Sporting Regulations Suzuki Swift Cup 2025
- 10. Sporting Regulations Slovenia Championship
- 11. Sporting Regulations P9 Challenge
- 12. Sporting Regulations Open Hungarian Championship
- 13. These Supplementary Regulations and their Bulletins
- 14. Valid Law of Czech Republic

5. Timetable

Dead Line of entries:

20/07/2025

Administrative checks:

Friday 25/07/2025 09:00 – 11.30 race office, ground floor of the race building, podium side







Technical scrutineering:	Friday 25/07/2025 – all other series 09:00 – 11.30 team paddock
Practice:	The driving on the track outside of the practice is forbidden and will be punished by the disqualification from the event.
<u>Results:</u>	The results of the practices and races will be posted on the official notice board after each practice or race.
Parc Fermé:	The parc fermé is close to the building of the scrutineering.

6. Entries

The entry forms must be sent to the address of the organizer in the time before the closure of entries. The entry forms send by e-mail and the entry forms with an e-mail address will be confirmed by e-mail. **The signed original must be present by the administrative checks.** In the special cases can be accepted an entry form send after the closure of entries.

7. Entry fee

The entry fee is **in cash** payable by the administrative checks as latest. The full season entry fee is governed by the relevant regulations and promoter's agreement.

- D4 GT + D5 sprint 1,600€
- D4 TCR Eastern Europe 1,900€
- D4 TCR Eastern Europe Trophy/Junior 1,300€
- Endurance 1,600€
- D4 TCC (Clio Cup) 1,300€
- F4 CEZ 2,490€
- Twingo Cup 900€

All fees above are without the VAT.

The entry fee will be refused only in case of the cancellation the event.

The insurance covering the 3rd party liability is added to the entry fee. Entry fee and insurance are payable in cash during the administrative checks.

All the entry fee must be paid at least till the end of administrative checks, otherwise the car or driver will not be admitted to race.

8. Paid practice - Friday

Friday 25/07/2025 all competitors may attend by the paid testing sessions for price:

1	F4	50"	240 €
2	CLIO + SUZUKI	25"	130 €
3	GT + TCR	25"	130 €
4	F4	25"	130 €
5	CLIO + SUZUKI	25"	130 €
6	GT + TCR	25"	130 €









8	CLIO + SUZUKI	25"	130 €
daily ticket F4	1 + 4	75"	360 €
daily ticket CLIO + SUZUKI	2 + 5 + 8	75"	360 €
daily ticket GT + TCR	3 + 6	50"	240 €

All fees above are without the VAT.

The Clerk of the course may interrupt paid practice as often and for as long as he thinks necessary to clear the track or to allow the recovery of a car. The Clerk of the course may decline to prolong the paid practice period after an interruption of this kind.

9. Series and classes:

- 1. Central European Zone Championship
- 2. F4 CEZ
- 3. ACCR Czech Championship D4 sprint and endurance race
- 4. ACCR Czech Championship D5 sprint and endurance race
- 5. ACCR Touring Car Cup (Clio Cup)
- 6. GT Cup Series 2025
- 7. TCR Eastern Europe 2025
- 8. Suzuki Swift Cup 2025
- 9. Twingo Cup
- 10. Slovenian Championship
- 11. P9 Challenge
- 12. Open Hungarian Championship

10. Maximal number of cars of practice and race, the length/duration of the race

Group	Length/duration	Practice	Race	Start
D4 GT + D5 sprint	2x 25 min	38	32	Indy
Endurance	60 min + 1 lap	44	37	Indy
TCR	2x 25 min	56	46	GP
Clio Cup + TCC	2x 25 min	56	46	GP
F4 CEZ	3x 25 min	44	37	GP
Twingo Cup	2x 25 min	56	46	GP
Suzuki Swift Cup	3x 20 min + 1 lap	56	46	GP

11. Track

The length of the track is 4,212 m, the number of curves 21, the direction of driving is clockwise. Pole position for the standing start is on the left side of the track, pole position for the rolling start is on the right side of the track.

12. Briefing

Friday 25/07/2025	13:10	media room up to pit No. 1
Friday 25/07/2025	14:10	media room up to pit No. 1
Friday 25/07/2025	15:10	media room up to pit No. 1
Friday 25/07/2025	17:20	media room up to pit No. 1
	Friday 25/07/2025 Friday 25/07/2025	Friday 25/07/202514:10Friday 25/07/202515:10

Attendance of all drivers at the briefing is obligatory. Non-attendance will be fined in accordance to Sporting Regulations ACCR Circuit 2025.







13. Starting grid and start of races

1. GP start

When the cars come back to their respective grid positions and no board is raised, the first red light will be switched on (red lights illuminated in pairs) which is the five second signal, the second red light signifies the four second signal, the third one the three second signal, the fourth one the two second signal and the fifth one the one second signal.

Between 0.2 and 3 seconds after the one second signal appears, **extinguishing all red lights** will start the race. <u>2. Indy start</u>

The race with the Indy start will be started by the red lights OFF and green lights ON.

In accordance to the FIA ISC the Safety Car may be used as the Leading Car.

14. Practice and grids

Only the cars passed by the administrative and technical checks may participate in the official practice.

D4 GT + D5	grid for the R1 is based on the result of the QP1; grid for the R2 is based on the result of the QP2.		
TCR	grid for the R1 is based on the result of the QP; grid for the R2 is based on the result of the R1 with the reverse order of the first 6 to 10 drivers specified by a lot after R1.		
Clio Cup	grid for the R1 is based on the result of the QP; grid for the R2 is based on the result of the R1 with the reverse order of the first 4 to 8 drivers specified by a lot after R1.		
Endurance	grid for the race is based on the result of the QP.		
F4 CEZ	grid for the R1 is based on the result of the QP; grid for the R2 is based on the result of the R1; grid for the R3 is based on the result of the R1 with the reverse order of the first 4 to 8 drivers specified by a lot after R1.		
Twingo Cup	grid for the R1 is based on the result of the QP; grid for the R2 is based on the result of the R1.		
Suzuki Swift Cup	grid for the R1 is based on the result of the QP; grid for the R2 is based on the result of the R1 with the reverse order of the first 8 drivers of both categories; grid for the R3 is based on the result of the R2.		

No driver may start in the race, if he was not competing in the QP. Any position of unqualified drivers on the grid of all races under the terms of the ISC is subject to the decision of the Stewards.

15. The speed in the pit lane

The limit of the speed in the pit line is 60 km/h.

16. Qualification limit to the race

Series/class	Time	Laps
Suzuki Swift Cup	130 % of the fastest time of class	-
All other categories	110 % of the fastest time of class	-







17. Race

Race will not be interrupted in case of rain, except the case, there will be the circuit blocked or it will be dangerous to continue.

18. Stop&Go

The penalty area for Stop&Go is in the pit lane in front of the starting tower.

19. Parc Fermé

The cars must stay in the parc fermé from the end of practice/race till the opening of PF by the Stewards. In that time nobody can work on the car, except the order of scrutineers.

20. Paddock and boxes

The pit garages are possible to book by the organizer. The confirmation will receive the competitor with the confirmation of the entry form. The prize is $800 \in$ + VAT/event. The caution is $50 \in$. In the case, there is no damage, the caution will be returned. The fee for the pit-garage is to pay in advance in cash, or during administrative checks latest.

21. Officials

Race Director:	Mr Michal MAREK
Race Director F4 CEZ:	Mr Adam SVOBODA
Clerk of the Course:	Mr Jindřich HRNEČEK
Secretary of the event:	Mr Edeltraud POCHMANOVÁ
Chairperson of the Stewards:	Mrs Veronika BARTOŠOVÁ
Stewards:	Mr Atilla VINOCZAI, Mrs Eva GRUBBER
Chief Scrutineer:	Mr Richard KRÁL
Scrutineers:	Mr Daniel CHMELÍČEK, Ms Stephanie HANISH, Mr Roman REJNART
	Mr Zsolt PERJÉSI
Safety Officer:	Mr Michal MAREK
Chief Medical Officer:	ТВА
Chief Timekeeper:	Mr Bernd JUNG

22. Timekeeping

The timekeeping will be done by the transponders. Transponders will be over given in the time of the administrative checks against the deposit of their licences (for the damage or loss of the transponder $10,000CZK/450\in$).

23. Driving

All cars must during whole event use timekeeping transponder from the organiser or delegated timekeepers. Is on duty of competitors to get on their costs before an event the timekeeping transponder and to correct installation and function during whole event. Transponder must be installed strictly by instruction of chief timekeeper.

24. Price giving ceremony

The participation of other persons on the winner's podium, except winning drivers, prize-giving guests and hostesses of the organizer is forbidden. Price giving will be on the podium immediately after each race. The first 3 drivers in the classification have to attend the price giving ceremony, where they will receive the trophy.







25. Noise regulations

A noise produced by the vehicles must be in accordance to the National Sporting Regulations ACCR 2025, Chapter E., Art. 7, point 7.1 and Chapter H. Art. 1.2.8.

26. Limitation of the liability

With the signature of the entry form the competitor accept the rules mentioned in the Article 4 of these SR. He accepts the ASN of Czech Republic as an only competent jurisdiction except the regulations of the ISC FIA.

Responsibility

All the participants (incl., but not only: competitors, drivers, mechanics, guests etc.) participate on the event on their own risk. Only they are responsible for any damage or injury, done by them or by a car, used by them.

Withdraw of claims

All participants (incl., but not only: competitors, drivers, mechanics, guests etc.) withdraw of any claims against the organizer, ASN, holder of the track, and also of any person, who is involved in the event.

Complement of the Supplementary regulations

The organizer has a right to change these regulations and the timetable of the event.

27. Additional regulations

1. Advertising

All matters concerning the advertising are governed by the relevant articles of the national regulations, FIA ISC and Standard Regulations ACCR Circuit 2025.

2. Insurance

The organiser is insured against the damages have done the third party civil liability signed by the Allianz pojišťovna AG and ASN Nr. C550012623 and its appendix No. 20 till 50,000,000 CZK/1,996,805€.

The drivers are insured against the damages have done the third party civil liability signed by the Allianz pojišťovna AG and ASN Nr. C550012623 and its appendix No. 20 till 50,000,000 CZK/1,996,805€ for each insured accident with participation of 5,000 CZK. Damages till 5,000 CZK will be paid by the drivers, which will make the damage, damages over 5,000 CZK will be paid will be paid without the participation of insured subject. Damages until 5,000 CZK will be paid by the competitor.

Insurance do not cover the damages, which will make one driver to another driver during whole event.

Each driver must have personal injury insurance. The competitors or drivers must present the copy of these insurance contracts by the administrative checks. Insurance for foreign drivers must cover the costs of treatment in Germany

3. General prescriptions

All details not included in those regulations will be decided in accordance with valid regulations of the FIA ISC and National Sporting Regulations. The participation of all participants in the Event confirms that they are aware of these regulations and they are prepared to observe them without reservations. Equally they are prepared to follow the instructions of the members of the organization committee, nominated officials and information published on the official notice board. In the case of the difference in the translated versions of this Supplementary Regulations the Czech version will take precedence.







4. Fire protection

In the non-smoking areas there is forbidden to smoke and manipulate with an open fire (grill etc.), especially in the area between the pit line and boxes, in the boxes and in the way 3 meters from the boxes. It will be punished by 10,000 CZK/450€.

<u>6. Protests</u> The protest fee is set to 24,000 CZK/1,000€ payable in cash.

Michal Marek Race Director

VISA number

The Supplementary Regulations of RACING JOURNAL SPEED FEST, which will be held in Most on 25-27/07/2025 has VISA number **002ZAO250612**.







